324 results in 60Hxx
ON MULTI-ASSET SPREAD OPTION PRICING IN A WICK–ITÔ–SKOROHOD INTEGRAL FRAMEWORK
- Part of
-
- Journal:
- The ANZIAM Journal / Volume 58 / Issue 3-4 / April 2017
- Published online by Cambridge University Press:
- 24 May 2017, pp. 386-396
-
- Article
-
- You have access
- Export citation
Deferred Correction Methods for Forward Backward Stochastic Differential Equations
- Part of
-
- Journal:
- Numerical Mathematics: Theory, Methods and Applications / Volume 10 / Issue 2 / May 2017
- Published online by Cambridge University Press:
- 09 May 2017, pp. 222-242
- Print publication:
- May 2017
-
- Article
- Export citation
RARE EVENTS IN THE STOCHASTIC CAMASSA–HOLM EQUATION
- Part of
-
- Journal:
- The ANZIAM Journal / Volume 58 / Issue 3-4 / April 2017
- Published online by Cambridge University Press:
- 06 March 2017, pp. 417-427
-
- Article
-
- You have access
- Export citation
High Order Numerical Schemes for Second-Order FBSDEs with Applications to Stochastic Optimal Control
- Part of
-
- Journal:
- Communications in Computational Physics / Volume 21 / Issue 3 / March 2017
- Published online by Cambridge University Press:
- 07 February 2017, pp. 808-834
- Print publication:
- March 2017
-
- Article
- Export citation
A Compact Scheme for Coupled Stochastic Nonlinear Schrödinger Equations
- Part of
-
- Journal:
- Communications in Computational Physics / Volume 21 / Issue 1 / January 2017
- Published online by Cambridge University Press:
- 05 December 2016, pp. 93-125
- Print publication:
- January 2017
-
- Article
- Export citation
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems
- Part of
-
- Journal:
- Communications in Computational Physics / Volume 21 / Issue 1 / January 2017
- Published online by Cambridge University Press:
- 05 December 2016, pp. 237-270
- Print publication:
- January 2017
-
- Article
- Export citation
Distributions of jumps in a continuous-state branching process with immigration
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 53 / Issue 4 / December 2016
- Published online by Cambridge University Press:
- 09 December 2016, pp. 1166-1177
- Print publication:
- December 2016
-
- Article
- Export citation
Uniform approximation of the Cox–Ingersoll–Ross process via exact simulation at random times
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 48 / Issue 4 / December 2016
- Published online by Cambridge University Press:
- 11 January 2017, pp. 1095-1116
- Print publication:
- December 2016
-
- Article
- Export citation
Strong Convergence Analysis of Split-Step θ-Scheme for Nonlinear Stochastic Differential Equations with Jumps
- Part of
-
- Journal:
- Advances in Applied Mathematics and Mechanics / Volume 8 / Issue 6 / December 2016
- Published online by Cambridge University Press:
- 19 September 2016, pp. 1004-1022
- Print publication:
- December 2016
-
- Article
- Export citation
Prediction-Correction Scheme for Decoupled Forward Backward Stochastic Differential Equations with Jumps
- Part of
-
- Journal:
- East Asian Journal on Applied Mathematics / Volume 6 / Issue 3 / August 2016
- Published online by Cambridge University Press:
- 20 July 2016, pp. 253-277
- Print publication:
- August 2016
-
- Article
- Export citation
Numerical Solution of Stochastic Ito-Volterra Integral Equations using Haar Wavelets
- Part of
-
- Journal:
- Numerical Mathematics: Theory, Methods and Applications / Volume 9 / Issue 3 / August 2016
- Published online by Cambridge University Press:
- 20 July 2016, pp. 416-431
- Print publication:
- August 2016
-
- Article
- Export citation
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 146 / Issue 6 / December 2016
- Published online by Cambridge University Press:
- 19 July 2016, pp. 1303-1328
- Print publication:
- December 2016
-
- Article
- Export citation
Exact sampling of diffusions with a discontinuity in the drift
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 48 / Issue A / July 2016
- Published online by Cambridge University Press:
- 25 July 2016, pp. 249-259
- Print publication:
- July 2016
-
- Article
- Export citation
Coupling on weighted branching trees
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 48 / Issue 2 / June 2016
- Published online by Cambridge University Press:
- 10 June 2016, pp. 499-524
- Print publication:
- June 2016
-
- Article
- Export citation
ADVANCEMENT OF FRACTIONALLY DIFFERENCED GEGENBAUER PROCESSES WITH LONG MEMORY
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 94 / Issue 1 / August 2016
- Published online by Cambridge University Press:
- 12 May 2016, pp. 173-174
- Print publication:
- August 2016
-
- Article
-
- You have access
- Export citation
Stochastic Collocation via l1-Minimisation on Low Discrepancy Point Sets with Application to Uncertainty Quantification
- Part of
-
- Journal:
- East Asian Journal on Applied Mathematics / Volume 6 / Issue 2 / May 2016
- Published online by Cambridge University Press:
- 12 May 2016, pp. 171-191
- Print publication:
- May 2016
-
- Article
- Export citation
A Multistep Scheme for Decoupled Forward-Backward Stochastic Differential Equations
- Part of
-
- Journal:
- Numerical Mathematics: Theory, Methods and Applications / Volume 9 / Issue 2 / May 2016
- Published online by Cambridge University Press:
- 24 May 2016, pp. 262-288
- Print publication:
- May 2016
-
- Article
- Export citation
Some Remarks on Davie’s Uniqueness Theorem
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 59 / Issue 4 / November 2016
- Published online by Cambridge University Press:
- 16 March 2016, pp. 1019-1035
-
- Article
- Export citation
SIMULATION OF MULTI-ASSET OPTION GREEKS UNDER A SPECIAL LÉVY MODEL BY MALLIAVIN CALCULUS
- Part of
-
- Journal:
- The ANZIAM Journal / Volume 57 / Issue 3 / January 2016
- Published online by Cambridge University Press:
- 17 February 2016, pp. 280-298
-
- Article
-
- You have access
- Export citation
Numerical Approaches for Linear Left-invariant Diffusions on SE(2), their Comparison to Exact Solutions, and their Applications in Retinal Imaging
- Part of
-
- Journal:
- Numerical Mathematics: Theory, Methods and Applications / Volume 9 / Issue 1 / February 2016
- Published online by Cambridge University Press:
- 15 February 2016, pp. 1-50
- Print publication:
- February 2016
-
- Article
- Export citation